Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On extended eigenvalues and extended eigenvectors of some operator classes

Author: M. T. Karaev
Journal: Proc. Amer. Math. Soc. 134 (2006), 2383-2392
MSC (2000): Primary 47A15
Published electronically: March 21, 2006
MathSciNet review: 2213712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of the set of extended eigenvectors of the Volterra integration operator $ V,$ $ Vf(x)=\underset{0}{\overset{x}{\int }} f(t)dt$, on $ L^{2}\left[ 0,1\right] $, which strengthens the result of a paper by Biswas, Lambert, and Petrovic (2002). We also introduce the concept of a well splitting operator and study its extended eigenvalues and extended eigenvectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15

Retrieve articles in all journals with MSC (2000): 47A15

Additional Information

M. T. Karaev
Affiliation: Department of Mathematics, Suleyman Demirel University, 32260 Isparta, Turkey

PII: S 0002-9939(06)08258-X
Keywords: Extended eigenvalue, extended eigenvector, Volterra integration operator
Received by editor(s): March 3, 2005
Received by editor(s) in revised form: March 14, 2005
Published electronically: March 21, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society